It treats symptoms such as itching, runny nose, watery eyes, and sneezing from "hay fever" and other allergies. It is also used to relieve itching from hives.
Arinac tablet contains ibuprofen 200mg & pseudoephedrine HCL 30mg in it. Ibuprofen belongs to an NSAID class while pseudoephedrine is sympathomimetic medication which is used as decongestant (relief for a blocked or stuffy nose) Indicated for relieving symptoms of cold & cold associated congestion. Adult dose is 60mg every 4 to 6 hours. Max dose is 4 doses per 24…
It is used to relieve pain and swelling (inflammation) from various mild to moderate painful conditions. It is used to treat muscle aches, backaches, dental pain, menstrual cramps, and sports injuries. It also reduces pain, swelling, and joint stiffness caused by arthritis.
Augmentin 625mg Tablet is used for the treatment of bacterial infections such as; pneumonia, nose or throat infections, bronchitis, ear infections, tonsillitis, sinusitis, kidney infections, cystitis, urine infections, skin and soft tissue infections, dental abscesses, osteomyelitis, bone or joint infections, genital tract infections, abdominal infections, and cellulitis.
Alprazolam 0.25 MG Tablet is used to treat anxiety and panic disorders like unexpected extreme fear and tension due to stress. It is recommended to start with a small dosage and increase it gradually. Do not stop taking this medicine suddenly as it may cause withdrawal symptoms like seizures, aggressive behavior, blurred vision, etc.
Baydal tablet is classified as an Allergic medication. It can relieve various allergy symptoms; such as watery eyes, runny nose, itchy eyes, itchy nose, sneezing,urticaria,allergic rhinitis and general itching. It is composed of Cetirizine dihydrochloride.
Morinaga BF (bifidus factor) stage 02 baby milk powder contains healthy ingredients including, lactoferrin nucleotides, GOS, DHA, which help in smooth digestion, as well as provide nutritious support in body and brain development. Suitable for babies of 6 months old.
Morinaga Bf-Mama is ideal for pregnant and lactating women who are concerned about their baby's growth and development. The special formula provides all the essential nutrients your baby will need during your pregnancy and while breastfeeding for mental and physical development.
Bismol 120ml Syrup/Suspension is used for the treatment of diarrhea, heartburn, gas, nausea, indigestion, upset stomach, and as a prophylaxis for traveller’s diarrhea.